# SDR ASOA2014020709914

- Difficulty date: January 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER TCAS OMNI-DIRECTIONAL ANTENNA HAS CORROSION BETWEEN FS 295 & FS 310, STR 27.   REMOVED CORROSION ON FUSELAGE SKIN EXTERIOR UNDER TCAS ANTENNA BETWEEN FS 295+ FS310, STGR 27 IAW SRM 51-21-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
